# SDR 20010205CW012

- Difficulty date: January 17, 2001
- Submitted: February 5, 2001
- Operation: General aviation
- Aircraft: N64PJ
- Make and model: Bell 206L-3
- Aircraft serial: 51100
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Mount
- Part number: 206033004143
- Condition: Cracked
- Location: Tail Boom
- Part time: 6,177 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND UNDER TAIL ROTOR GEARBOX AT AFT, RIGHT, MOUNT HOLE.  CRACK WAS NOT SEEN UNTIL GEARBOX WAS REMOVED TO PERFORM ASBCRACK WAS ONE INCH LONG, GOING FOR AND AFT THRU HOLE.
